MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007; DKUT-10006-001
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Low Oxygen Saturation (2477); Limb Pain (4836)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 21-jan-2026 from cvs specialty pharmacy and forwarded to millyard advanced medical products, llc on 22-jan-2026.It was reported that on 14-jan-2026, the patient did not have their infusion set tubing fully secured and medication leaked out onto their shirt during the night.It was also reported that the patient received an occlusion alarm.The patient's caregiver reconnected the infusion using a new cassette.It was further reported that the patient experienced symptoms including changes in breathing, decreased blood oxygen saturation, and decreased blood pressure, as well as leg pain.No further information was provided.
 
Additional Manufacturer Narrative
Based on the information available for assessment, it is unclear if the patient did not adequately secure their infusion set tubing at their site or at the connection with the cassette.Therefore, this event is being reported as a malfunction out of an abundance of caution.Infusion sets are required for the use of the remunity pro pump, but are not manufactured or distributed by millyard advanced medical products, llc, for use with the device.Efforts to obtain additional information relevant to the reported event fromcvs specialty pharmacy were unsuccessful.At the time of this report, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commericial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24394024
Report Number3016798778-2026-00032
Device Sequence Number9862778
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007; DKUT-10006-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPSYNVI
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexMale
Patient Weight78 KG